# SDR 2013FA0000095

- Difficulty date: February 1, 2013
- Submitted: February 15, 2013
- Operation: General aviation
- Aircraft: N88640
- Make and model: Cessna 421C
- Aircraft serial: 421C0625
- Engine: Cont GTSIO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Nr 5
- Part time: 1,435 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

NR 5 CYLINDER HAD BARREL SEPARATION DURING FLIGHT.
